# SDR AALA201710099012

- Difficulty date: October 7, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 11,299 hours, 4,436 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: Door Bottle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT LEFT DOOR LOW BOTTLE PRESSURE ON CIDS PANEL.  REPLACED THE L4 DOOR PERCUSSION MECHANISM DIAPHRAGM AND SEAL, SERVICED DOOR DAMPER EMERGENCY CYLINDER IAW AMM.
